BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Supplements
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Display Modes
  #1481  
Unread 04-11-2017, 09:48 AM
francysco francysco is offline
Member
 
Join Date: Aug 2016
Posts: 36
Default

THe first video is a joke right lol

100% srs

Also if you're running a dose of dnp, are there any tell tale signs a doctor might be suspicious of (besides sweating) if you have an appointment? Particularly heart rate and blood pressure since that seems to be something that's ALWAYS being monitored
Reply With Quote
  #1482  
Unread 04-11-2017, 02:07 PM
highwire highwire is offline
Member
 
Join Date: Jan 2010
Posts: 33
Default

I'd think it's better to tell your doctor you are using, at least if you are in the country where doctors take doctor patient confidentiality serious.
Reply With Quote
  #1483  
Unread 04-29-2017, 08:37 PM
francysco francysco is offline
Member
 
Join Date: Aug 2016
Posts: 36
Default

Has anyone worked around stomach pain during DNP? Even at 250 ed I get horrible stomach pain shortly after taking DNP. I eat before I take the cap. I also keep an eye on micronutrients and electrolytes. I run a standard deficit as if not taking DNP, about 20-25% deficit off base maintenance (assuming no dnp)


The stomach pains are usually relieved upon taking in more food, with
More food providing longer relief
Reply With Quote
  #1484  
Unread 05-06-2017, 10:27 AM
francysco francysco is offline
Member
 
Join Date: Aug 2016
Posts: 36
Default

Is the 10-11% increase per 100mg based off TDEE or BMR ?
Reply With Quote
  #1485  
Unread 05-06-2017, 11:00 AM
LightCrow LightCrow is offline
Senior Member
 
Join Date: Dec 2009
Posts: 816
Default

Quote:
Originally Posted by francysco View Post
Has anyone worked around stomach pain during DNP? Even at 250 ed I get horrible stomach pain shortly after taking DNP. I eat before I take the cap. I also keep an eye on micronutrients and electrolytes. I run a standard deficit as if not taking DNP, about 20-25% deficit off base maintenance (assuming no dnp)


The stomach pains are usually relieved upon taking in more food, with
More food providing longer relief
How big is your meal before you take it? I usually eat my normal dieting lunch then take mine without any trouble. If I take it after just a protein bar it can cause some pains. Also making sure I have plenty of water when I take the cap really helps too.
Reply With Quote
  #1486  
Unread 05-06-2017, 11:01 AM
LightCrow LightCrow is offline
Senior Member
 
Join Date: Dec 2009
Posts: 816
Default

Quote:
Originally Posted by francysco View Post
Is the 10-11% increase per 100mg based off TDEE or BMR ?
TDEE
Reply With Quote
  #1487  
Unread 05-06-2017, 04:00 PM
Beti ona Beti ona is offline
Member
 
Join Date: Jun 2015
Posts: 89
Default

I've never had any stomach pain, no matter when I take it.
Reply With Quote
  #1488  
Unread 05-07-2017, 01:44 PM
francysco francysco is offline
Member
 
Join Date: Aug 2016
Posts: 36
Default

I figured out my stomach pains. It usually occurred after ingesting whey protein or a green smoothie with my DNP. I've never had an issue with whey before, however I've always disliked the taste and the minor nausea associated with DNP probably made things worse. My appetite is actually non existent on DNP from feeling a little icky, and eating things I don't like taste wise was probably the issue. I stopped the green smoothies (I dislike those too) and whey shakes and opted for easier to consume, tastier things.

If you're wondering why green smoothies it's just to get micros in. The whey was for convenience


Also thanks for clearing up the BMR and TDEE thing crow
Reply With Quote
  #1489  
Unread 05-07-2017, 09:58 PM
francysco francysco is offline
Member
 
Join Date: Aug 2016
Posts: 36
Default

Also, does DNP have diminishing returns ? I usually run 250mg ed and remember it feeling more intense the first times around. Now I don't feel the slightest discomfort and only feel any bit of heat at about 375-500mg.

If I'm not mistaken the body does not adapt to DNP
Reply With Quote
  #1490  
Unread 05-08-2017, 04:42 AM
Freddy86 Freddy86 is offline
Junior Member
 
Join Date: May 2017
Posts: 1
Default

Hi guys I am new here.
Just did a 7 days cycle of DNP started at 200 and rumped up 50 per day up to 400.
Got symptoms of PN on 7th day and immediately discontinued use.
I got the typical "sunburn feeling",sensitivity to cold/heat in my feet and hands and pins/needles.
It's not debilitating but quite annoying,especially at night.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 02:03 PM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.